On the norm of elementary operators in standard operator algebras

Seddik, Ameur: On the norm of elementary operators in standard operator algebras. In: Acta scientiarum mathematicarum, (70) 1-2. pp. 229-236. (2004)

[img] Cikk, tanulmány, mű
math_070_numb_001_002_229-236.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2004
Volume: 70
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 229-236
Language: angol
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38669/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 235-236.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 12:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/16028

Actions (login required)

View Item View Item